# SDR ASAA2013051394806

- Difficulty date: May 13, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 25,075 hours, 7,772 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 006670
- Condition: Faulted
- Location: Ee Bay
- Part time: 4,253 hours, 1,245 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC AND VTK CRUISE -ROLE ON CAPT FMS.  NO OTHER INDICATIONS. VTK WENT AWAY WITHOUT ANY ABNORMAL PROCEDURE ACTION EXECUTED.  ALL INDICATIONS NORMAL.  POSITION SHIFT PAGE BEARING AND DISTANCE INFORMATION PRESENT LEFT FMC 0.0 DME.  RT FMC DME 0.0.  ACFT GROUNDED.  REPLACED NR 1 FMC.  OPS CHECKED GOOD.  REF AMM 34-61-02.
